# SDR UIEA2016071100574

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,373 hours, 21,548 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING RUBBER HOSE IN LEFT PACK BAY  DISCOVERED DURING WALKAROUND.  SECURED THE LINE AND RECONNECTED IAW AMM 21-51-03,  NO LEAKS NOTED.
